BibTeX record journals/moc/GalletKLRSV17

download as .bib file

@article{DBLP:journals/moc/GalletKLRSV17,
  author    = {Matteo Gallet and
               Christoph Koutschan and
               Zijia Li and
               Georg Regensburger and
               Josef Schicho and
               Nelly Villamizar},
  title     = {Planar linkages following a prescribed motion},
  journal   = {Math. Comput.},
  volume    = {86},
  number    = {303},
  pages     = {473--506},
  year      = {2017},
  url       = {https://doi.org/10.1090/mcom/3120},
  doi       = {10.1090/mcom/3120},
  timestamp = {Sat, 05 Sep 2020 17:53:48 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/GalletKLRSV17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics